3 doctors weighed in:
What are the side affects of taking erythromycin tablets?
3 doctors weighed in

Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: Nausea & vomiting
The common side-effects of Erythromycin are nausea, vomiting, sharp abdominal pain, cramps and diarrhea.
This also occurs commonly with the related Clarithromycin (biaxin). Azithromycin (zithromax) may trigger these same symptoms but its does so much less frequently. Many people who have GI problems with Erythromycin tolerate zithromax just fine.

In brief: Nausea & vomiting
The common side-effects of Erythromycin are nausea, vomiting, sharp abdominal pain, cramps and diarrhea.
This also occurs commonly with the related Clarithromycin (biaxin). Azithromycin (zithromax) may trigger these same symptoms but its does so much less frequently. Many people who have GI problems with Erythromycin tolerate zithromax just fine.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors